PDA

View Full Version : Wellbutrin for opioid withdrawal?


mari juana#2
10-07-2009, 10:25 PM
So I'm about to be in w/d, well... i was a few hours ago, but i scraped all the powder/residue from all the pen tubes and vials and bottles lying around...

I've got like 20-some 100mg bupropion pills, no idea where they came from either, but i have them, and was wondering if they'd help me out at all? anyone have any experience?

the symptoms that really bother me the most are; extreme insomnia, constantly feeling uncomfortable, restless, and intense fatigue.. and cravings.
tired as FUCK all the time, but can't fall asleep, isn't that fun!



IF anyone has any advice, tips, etc.. it would be greatly appreciated..

mksnowboarder
10-07-2009, 10:36 PM
You'll feel worse, don't take it.

mike

studious_redux
10-07-2009, 10:47 PM
yeah, i feel your pain mate, poor planning has put me in withdrawal sometimes. Wellbutrin won't help. Loperamide for the shitting, ibuprofen for the body aches helps to some degree, if you can get some benzos to try and ease you through the anxiety and restlessness to some degree. The cravings...well, not a lot you can do about that. Try and take care of yourself, have a couple of hot baths, eat some decent food, take some vitamins, just try and keep yourself comfortable. Few days it'll all be over physically, but i hope you get some gear if thats what you're needing before that.

Speed_Tweaker
10-08-2009, 08:32 AM
Welbutrin is a SDRI (selective dopamine reuptake inhibitor). It's an anti-depressant like fluoxetine(prozac), except that it works on the dopamine receptors in your brain, instead of the serotonin receptors. From what i've gathered, it really only helps in the areas of depression, methamphetamine withdrawal, nicotine cravings, etc.

Get some chloral hydrate or suboxone friend. Last resort = methadone.

PukeRat
10-08-2009, 08:51 AM
What ever you do do not take methadone. The withdraw from that is worse than any opiate. I know I would rather die than go through another heroin withdraw. I couldn't imagine a methadone withdraw.

Speed_Tweaker
10-08-2009, 08:54 AM
What ever you do do not take methadone. The withdraw from that is worse than any opiate. I know I would rather die than go through another heroin withdraw. I couldn't imagine a methadone withdraw.

I defintely agree. The longer you're on it, the harder the withdrawal. I've talked with guys who've been on methadone for 20 years and they had to kick, which took them like 4-6 months.

It's just a last resort, but it'll ease the w/d.

PukeRat
10-08-2009, 09:04 AM
If you want to quit they have suboxone that will make it W/D free. If you do take it only take it for ten days. Then it will be all up to you if you want to keep using or stop. You will still have cravings for it and the sleeping problems won't really go away for about 6 months. The cravings will fade over the coarse of a year but never really go away. I still want to do heroin and I have not touched it in over 2 years. Your best bet is to just do like I did and stop with nothing at all. Then you will realize what you are doing to yourself. I had 3 days of wanting to kill myself before i started to feel better. It took a almost 10 days before the pains went away. Something that will really help you is when you feel good enough to interact with people is to fuck the shit out of a chick. For some reason it helps A LOT. When I stopped all I could think about was sex. Lucky for me I had met some new strange pussy and beat it up.

Speed_Tweaker
10-08-2009, 09:09 AM
If you want to quit they have suboxone that will make it W/D free. If you do take it only take it for ten days. Then it will be all up to you if you want to keep using or stop. You will still have cravings for it and the sleeping problems won't really go away for about 6 months. The cravings will fade over the coarse of a year but never really go away. I still want to do heroin and I have not touched it in over 2 years. Your best bet is to just do like I did and stop with nothing at all. Then you will realize what you are doing to yourself. I had 3 days of wanting to kill myself before i started to feel better. It took a almost 10 days before the pains went away. Something that will really help you is when you feel good enough to interact with people is to fuck the shit out of a chick. For some reason it helps A LOT. When I stopped all I could think about was sex. Lucky for me I had met some new strange pussy and beat it up.

Well said mate.
Just substitute one addiction for the other. Stop using, start fucking.

Piles of Crack
10-08-2009, 01:42 PM
You'll feel worse, don't take it.

Exactly. Wellbutrin-- though a great antidepressant, in my opinion-- has a stimulating effect for a lot of people, and if you're already complaining of insomnia and restlessness, it would be completely counterproductive to what you're trying to achieve.

Just do everything studious said.

Zanick
10-08-2009, 01:48 PM
you could try Lofexidine... http://en.wikipedia.org/wiki/Lofexidine

Spence_tron
10-08-2009, 03:43 PM
yeah, i feel your pain mate, poor planning has put me in withdrawal sometimes. Wellbutrin won't help. Loperamide for the shitting, ibuprofen for the body aches helps to some degree, if you can get some benzos to try and ease you through the anxiety and restlessness to some degree. The cravings...well, not a lot you can do about that. Try and take care of yourself, have a couple of hot baths, eat some decent food, take some vitamins, just try and keep yourself comfortable. Few days it'll all be over physically, but i hope you get some gear if thats what you're needing before that.

Seriously, do this. loperamide, ibuprofen, rolaids, ginger root, and xanax make my W/D's pretty tolerable.

mari juana#2
10-08-2009, 05:13 PM
If you want to quit they have suboxone that will make it W/D free.

funny thing is... those lovely little orange 8mg suboxone tablets are the primary reason as to WHY I'm sick.. I probably should've stated that in the OP.

yeah, it MIGHT not be as intense as w/d would be from shorter acting opioids, i don't know, and hopefully never will. but it's fucking long and drawn-out,
I really want to get off this shit. it's been like this for the past 1.5 years, and i always end up re-using before I'm even feeling better..

you could try Lofexidine... http://en.wikipedia.org/wiki/Lofexidine

this sounds very interesting, but i would probably have to get a prescription, I'm assuming..


I just obtained a few doses of kratom, and will be getting some loperamide sometime today for sure, thanks for all of the feedbacks, much appreciated.

6C The Second
10-08-2009, 09:52 PM
Read this:
http://www.bluelight.ru/vb/showthread.php?t=465621

B2 Stealth Bomber
10-08-2009, 10:02 PM
If you lived in Canada I would recommend a weaker opiate like codeine for the first 5 days. After that you should be in the clear. Codeine extractions FTW. I've avoided alot of pain because of it. Anything that knocks the edge off.

Ivy Mike
10-08-2009, 10:03 PM
If you can get codeine based cough syrup in your area, a low but continuous does might do you some good.

6C The Second
10-09-2009, 02:44 AM
All this info is in my link, but ill saveyou the trouble...
Take 80-100mg of Loperamide(Immodium). Ifyou don't believe me click the link in my previous post.

Mikehunt1
10-09-2009, 02:50 AM
DO NOT TAKE Wellbutrin for your withdrawl..WHY? Because it is not a downer, and has it's own side effects.. Shit, it may even make you MORE awake. go take a tylenol PM for NOW, it will make you tired and ease you up a bit until you can withdraw from this shit..Go to a doc if you need to and he can help you out.

boob biter
10-09-2009, 03:55 AM
i heard methadone works really well for withdrawals from opiates

mari juana#2
10-09-2009, 04:35 PM
All this info is in my link, but ill saveyou the trouble...
Take 80-100mg of Loperamide(Immodium). Ifyou don't believe me click the link in my previous post.

i read the entire thread, last night i think, i can't remember when, but thanks for that, I'll probably be giving it a try sometime soon, since the kratom is just barely helping.


DO NOT TAKE Wellbutrin for your withdrawl..WHY? Because it is not a downer, and has it's own side effects.. Shit, it may even make you MORE awake. go take a tylenol PM for NOW, it will make you tired and ease you up a bit until you can withdraw from this shit..Go to a doc if you need to and he can help you out.

Oh, I'm well aware it's not a downer, the fact that it is a phenethylamine is what got me interested in it. i need something to "wake me up" though during the day, maybe a little motivation. I may consider taking it as an anti-depressant once i start feeling a bit better.

Also, Tylenol PM won't do a god damn thing for me, except make me more tired, more uncomfortable, and piss me off some more. I've tried nearly all OTC sedatives(available in pharmacies/supplement shops) and none have helped.